陈建清
发布时间: 2014-06-03 访问次数: 1437

姓名:陈建清 (jqchen@fjnu.edu.cn)


简介:

男,19745月生,博士,现任福建师范大学数学与计算机学院教授、博士生导师,被聘为厦门大学的兼职教授、兼职博士生导师

研究方向:

 

主要从事非线性分析及其应用方面的研究,非线性分析中的变分方法及其应用在椭圆问题,非线性发展方程等

主持科研项目:

变分方法应用中的两类核心问题研究”,国家自然科学基金面上项目(10971026),(2010--2012)  

变分方法及其应用中的几个关键问题的研究福建省基金杰出项目, (2009J06001(20092011)  

变分方法与非线性椭圆问题,国家自然科学基金(10501006)2006--2008);  

临界点理论与非线性问题解的存在性及性质全国博管会科学基金二等奖(2005年度)。

教学:

本科生:数学分析;凸分析; 实变函数;

研究生:非线性泛函分析;极小极大方法

论文:(Papers)

45.  Chen Jianqing, Yongqing Li and Zhiqiang Wang, Stability of standing waves for a class of quasilinear Schrodinger equations, Euro. Jnl of Applied Mathematics 23 (2012), 611-633;

44. Chen Jianqing,  K. Murillo E.M. Rocha,   Multiplicity result for a class of elliptic equations with singular term, to appear 

43.  Chen Jianqing,  E. M. Rocha,   Existence of stable standing waves and instability of standing waves to a class of quasilinear Schr\"{o}dinger equations with potential,  Dynamics of Partial Differential Equations, 8 (2011)89-112; 

42. Chen JianqingGuo Boling,  Sharp Constants and Inhomogeneous Nonlinear Schrodinger Equation with Unbounded Coefficient,  Annali  Math. Pure Appl.,  190 (2011), 341-354  

41. Chen Jianqing,  E. M. Rocha,  Positive solutions for elliptic problems with critical nonlinearity and combined singularity,  Mathematica Bohemica, 135(2010), 413-422  

40. Chen Jianqing,  On the inhomogeneous nonlinear Schrodinger equation with harmonic potential and unbounded coefficient,   Czechoslovak Mathematical Journal ,  60(2010) ,  715-736;  

39. Liu Jingkun,  Chen Jianqing,  Sign Changing Solutions and Multiple Solutions of an Elliptic Eigenvalue Problem with Constraints in H^1(R^N),  Computers and Mathematics with Applications59 (2010),  3005-3013;  

38. Chen Jianqing,  E. M. Rocha,  Sharp constant for a 2D anisotropic Sobolev inequality with critical nonlinearity,  J. Math. Anal. Appl.  367 (2010), 686-692;  

37. Chen Jianqing, N. S. Papageorgiou, E. M. Rocha,  Twin Positive Solutions for Singular Nonlinear Elliptic Equations Topological Methods in Nonlinear Analysis,  35, (2010) 187-201  

36. Chen Jianqing, Yue Liu,  On the Solutions of the Generalized  Rotation- Modified Kadomtsev-Petviashvili Equation,  Advanced Nonlinear Studies10 2010),413-432  

35. Chen Jianqing,   Best constant of 3D Anisotropic Sobolev inequality and its applicationsComm. Pure and  Applied  Anal.  92010),655-666  

34. Chen Jianqing,  On a class of nonlinear inhomogeneous Schrodinger equations,  Journal of Applied Mathematics and Computing,  322010),237-253  

33. Guo Boling, Chen Jianqing, Orbital stability of standing wave solution for a quasilinear Schrodinger equation, Quartly of Applied Mathematics, 672009), 781-791  

32. Chen Jianqing, Baofeng Feng and  Yue Liu,  On the uniform bound of the solutions to the Kadomtsev-Petviashvili type equation,  Nonlinear Analysis TMA71 (2009), No. 12,  e2062-e2069  

31. Chen Jianqing, Guo Boling, Han Yongqian; Sharp constant in nonlocal inequality and its applications to nonlocal Schrodinger equation with harmonic potential,  Communications in Mathematical Sciences, 7 (2009)549-570  

30. He Huimei, Chen Jianqing,  On the existence of solutions to a class of p-Laplace elliptic equations,  Journal of Inequalities in Pure and Applied Mathematics,  10 2009, Art. 59,  8P;  

29.  Chen Jianqing,  E. M. Rocha,  Four solutions of an inhomogeneous elliptic equation with critical exponent and singular term,  Nonlinear Analysis TMA, 71 (2009), 4739-4750  

28.  Chen Jianqing, Guo Boling, Blow-up and instability result for a quasilinear Schrodinger equation,  Applied Mathematical Modelling,  33(2009), 4192-4200   

27.  Chen Jianqing, Guo Boling,  Blow-up profile to the two coupled Schrodinger equations,  Journal of Mathematical Physics, 50, 023505 (2009) 16P;  

26.  Chen Jianqing, Yue Liu,  Instability of Standing Waves to the Inhomogeneous Nonlinear Schrodinger Equation with Harmonic  Potential,  Illinois Journal of Mathematics, 52 (2008), 1259-1276;  

25  Chen JianqingA variational argument to finding global solutions of a quasilinear Schrodinger equation,  Communications on Pure and  Applied  Analysis  7 200883-88  

24Chen Jianqing Compactness property of a singular quasilinear equation,  Advanced  Nonlinear Studies  8 2008, 663-678  

23Chen Jianqing, Guo BolingHan Yongqian, Blow up and instability of solitary wave solutions to a generalized Kadomtsev-Petviashvili equations and two dimensional Benjamin-Ono equations,  Proceedings of the Royal Society(London)  A.  4642008),49-64   

22Chen Jianqing, Multiplicity result for a singular elliptic equation with indefinite nonlinearityJournal of Mathematical Analysis and Applications  337 (2008), 493-504  

21    Chen Jianqing,  Blow up for a quasilinear Schrodinger equation in nonisotropic spaces,  J. Partial Diff. Equa.  20 (2007), 313-321  

20Chen Jianqing, Guo BolingSharp global existence and blowing up results for inhomogeneous Schrodinger equationsDiscrete and  Continuous Dynamical System (B)  V. 8 (2007), 357-367  

19 Chen JianqingOn a semilinear elliptic equation with singular term and Hardy-Sobolev critical growth,  Mathematische Nachrichten 280 No. 8 (2007) , 838-850  

18Chen Jianqing, Guo BolingBlow up solutions for N coupled Schrodinger equationsElectronic Journal of Differential Equations  20072007),No.  61 1-10;  

17Chen Jianqing, Guo Boling, Strong instability of standing wave for a nonlocal nonlinear Schrodinger equation,  Physica D. 227 (2007), 142-148;    

16Chen Jianqing, Guo Boling Blow up solutions for one class of system of Peker-Choquard type of Schrodinger equations,  Applied Mathematics and Computation 186 (2007) 83-92;    

15Chen Jianqing, Guo Boling, On finding global smooth solutions of Landau-Lifshitz equations,  Chinese Physics Letter  236)(20061359 ;  

14Chen JianqingMultiple positive and sign-changing solutions for a singular Schrodinger equation with critical exponent, Nonlinear Analysis, TMA  64 No.3 (2006), 381-400  

13Chen Jianqing, Guo Boling; Multiple nodal bound states for a Quasilinear Schrodinger equation,  Journal of Mathematical Physics  46 (2005), 123502, 1-11  

12    Guo Boling, Chen JianqingSu Fengqiu, The ``Blow up" problem for a quasilinear Schr\"{o}dinger equation,  J. Math. Phys. 46 (2005), 073510, 1-10  

11.         Chen, JianqingMultiple positive solutions for a class of nonlinear elliptic equation,  J. Math. Anal. Appl.,  295 (2004), 341-354  

10Chen JianqingLi Shujie, Li Yongqing, Multiple solutions for a    semilinear equation involving singular potential and critical exponent,  Z. Angew. Math. Phys., Vol. 56, No. 3 (2005), 453-474  

9.             Chen JianqingMultiple positive solutions for a semilinear equation with prescribed singularityJ. Math. Anal. Appl., 305 (2005) 140-157  

8Chen JianqingSome further results on a semilinear equation with concave-convex nonlinearity,  Nonlinear Analysis, TMA., V. 62, No. 1 (2005), 71-87;  

7Chen Jianqing  Exact local behavior of positive solutions for a semilinear elliptic equation with Hardy term,  Proceedings of the Amer. Math. Soc., 1322004),3225-3229  

6Zhang Zhitao; Chen Jianqing; Li Shujie, Construction of pseudo-gradient vector field and sign-changing multiple solutions involving P-Laplacian, J. Differential Equations, 201 (2004), 287-303  

5.  Chen Jianqing; Chen ShaoweiLi Yongqing On a quasilinear elliptic eigenvalue problem with constraint, 中国科学1006-9232, 34 (2004), 1-14;  Science in China 1006-928347 2004,No. 4, 523-537.  

4.  Chen Jianqing,  Existence of solutions for a nonlinear PDE with an inverse square potentialJ. Differential Equations, 195 (2003), 497-519 

  111 (2003), 221-239;  

2.  Chen Jianqing; Li Shujie,  On multiple solutions of a singular quasilinear equation on unbounded domain,  J. Math. Anal. Appl., 275 (2002), 733-746;  

1.  Li Yongqing; Chen Jianqing, On a semilinear equation with indefinite linear part,  Nonlinear Analysis, T. M. A., 48 (2002), 399—410